Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Holly_08

Worn off skin and I have no idea why

Recommended Posts

Back in the summer I had an accident with an ACV burn. It tore off an area, but it began to heal well after rigorous massaging with Dermarest and Scar Eraser creams so it didn't scar. The scarring is gone, but NEAR the area, NOT where I had the burn, the whole section is raw red as if I had previously burnt that area too. I have no idea how that came to happen. I am trying to get my pigment back, but it keeps looking redder and redder every day. Does anyone know that best method to getting pigment back or at least reduce the appearance of redness in the meantime?

Share this post


Link to post
Share on other sites

Probably some kind of dermatitis, I would lay off all the products but perhaps some otc hydrocortisone 1% cream. Let the skin breathe alot with nothing at all on it and then dab the hydrocortisone on at night and it will balance out.

Share this post


Link to post
Share on other sites

Probably some kind of dermatitis, I would lay off all the products but perhaps some otc hydrocortisone 1% cream. Let the skin breathe alot with nothing at all on it and then dab the hydrocortisone on at night and it will balance out.

Hmm...well, I don't suffer from dermatitis. You know how sometimes you rub outside the boundaries of the target spot where the injury is? What I am supposing this could have evolved from the rubbing of the ointments on other areas next to the injury, but I had to put something on there so that the burn didn't heal in any irregular fashion. That would have been my biggest downfall--more scarring. I have stopped the use of anything, but the redness doesn't subside. At the same time I also have active acne. When I didn't have acne, my skin was always calm and non-red. Now that I am under a relapse in my acne, all of my scars are accentuated. Is there a connection on active acne skin and increased blood flow to scarred areas making them redder?

I would like to know whether the hydrocortisone is good for relieving redness whether it be any condition?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×